Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

LFT test showed SGOT, SGPT, bilirubin, LDL, cholesterol levels abnormal. Taking hepexa. Help?

IRecently when I did a LFT test SGOT is 39 and SGPT is 105IU/L and total Bilirubi in 1.67mg/dl. Also LDL cholestrol is 217.4 mg/dl and HDL is 45mg/dl. Just after taking one week medicine of Hepexa 300mg and Biotor 10mg for a week SGOT reduced to 36; SGPT 82; HDL Colestrol 45; LDL colestrol 143.2. Not sure with in a week whether this will change once we take medicine?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The liver enzymes may change even in a day. Particularly so, if an offending agent like paracetamol or alcohol was the reason and withdrawn.

LDL cholesterol takes time. Statin is useful but it too can raise the enzymes. You need to repeat them. You need further follow up by your doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor